# SDR DALA1212520923

- Difficulty date: February 26, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT ATTACH ANGLE STA 200 RBL 42.  FOUND TO BE OUT OF LIMITS IAW MD80 SRM 53-01 PG 8 FIG 1.  FABRICATED AND INSTALLED FLOOR SUPPORT ANGLE ON MAIN CABIN AT STA 200 RBL 42 IAW MD80 SRM 51-30-01 FIG 1 PGS 1, 2 AND 3 AT SAA DURING HMV ON.
